# SDR 2002UALA01246

- Difficulty date: July 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 14,788 hours, 1,751 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 REAR TIRE BLEW ON TAKEOFF, FOUND UPON ARRIVAL.  NR 3 REAR TIRE INVOLVED.   SUPPLEMENTAL DATA UPDATE TIRE POSITION 4R THROWN TREAD ON TAKEOFF.  CAUSE UNDETERMINED (NO SIGN OF FOD OR LOW PRESSURE CONDITION) TIRE AND MATE (3R) REPLACED.  TIRE WAS 1ST RECAP.
